Article
Revisiting Interpolative Hardy–Rogers–Meir–Keeler Type Cyclic Contractions
Authors
, and
Abstract
Motivated by the recent work of Kakkar, Shrivas and Singh on interpolative Hardy–Rogers–Meir–Keeler type contractions in complete metric spaces, we investigate their cyclic counterpart. We introduce a class of mappings called interpolative Hardy–Rogers–Meir–Keeler type cyclic contractions. For this class of cyclic mappings, we establish a fixed point result in complete metric spaces and derive conditions ensuring existence and uniqueness of fixed points. An application to a class of nonlinear Hammerstein integral equations is also given, together with an illustrative example.
Keywords
Hardy–Rogers, Meir–Keeler, interpolation, fixed point, cyclic mapping, metric space
Citation
Shrivas, J., Verma, R. K., & Manro, S. (2026). Revisiting interpolative hardy–rogers–meir–keeler type cyclic contractions. Journal of Analysis & Number Theory, 14(1), 15–20. https://doi.org/10.18576/jant/140102
J. Shrivas, R. K. Verma and S. Manro, “Revisiting interpolative hardy–rogers–meir–keeler type cyclic contractions,” Journal of Analysis & Number Theory, vol. 14, no. 1, pp. 15–20, 2026, doi: 10.18576/jant/140102.
Shrivas J, Verma RK, Manro S. Revisiting interpolative hardy–rogers–meir–keeler type cyclic contractions. Journal of Analysis & Number Theory. 2026;14(1):15–20. doi:10.18576/jant/140102.
Shrivas, J., Verma, R. K. and Manro, S. (2026), ‘Revisiting interpolative hardy–rogers–meir–keeler type cyclic contractions’, Journal of Analysis & Number Theory, 14(1), pp. 15–20. Available at: https://doi.org/10.18576/jant/140102.
Shrivas, Jaynendra, et al. “Revisiting Interpolative Hardy–rogers–meir–keeler Type Cyclic Contractions.” Journal of Analysis & Number Theory, vol. 14, no. 1, 2026, pp. 15–20. https://doi.org/10.18576/jant/140102.
Shrivas, Jaynendra, Rohit Kumar Verma, and Saurabh Manro. “Revisiting Interpolative Hardy–rogers–meir–keeler Type Cyclic Contractions.” Journal of Analysis & Number Theory 14, no. 1 (2026): 15–20. https://doi.org/10.18576/jant/140102.
Export citation
Published by: Engineering Journals


